# SDR AWXA200300811

- Difficulty date: July 19, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 6,083 hours, 2,293 cycles
- Engine: Iae V2500A1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 2338
- Condition: Discharged
- Location: Cabin
- Part time: 30,665 hours, 12,991 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING EMERGENCY LIGHT TEST THE SYSTEM INDICATED OK, BUT FAILED TO ILLUMINATE THE EMERGENCY ESCAPE PATH LIGHTS.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNIT (11WL), OPERATIONAL TEST WAS GOOD IAW AMM 33-51-00.
